# SDR REXA2024010800008

- Difficulty date: October 8, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R HEAVILY CORRODED ON ATTACHED FLANGE BETWEEN FS295.00 AND FS310.00.  INSTALLED NEW SERVICEABLE STR20R PN#SH670-31208-3 AT FS280.00 TO 319.70 IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.
